Medical Questions > Pregnancy Forum > Am I Pregnant Forum

laying on my stomach is tender, and makes me nauseous?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
I've been on Ovranette for 3 weeks now, completely missed 2 pills in the second week, and taken several later than the time I take them, around 2-3 hours +. I've had unprotected sex, where both ejaculation occurred in me, and used the pull out method. This happened both in the second and third week, as well as my current break week. I was told I would have a withdrawal bleed, but nothing, and there is no sign of one either. I have little over 2 days left until I start my new pack of pills. This is my first time on the pill too..

My breasts have become sore, and laying on my stomach is tender, and makes me nauseous. I hardly want to eat anything, and the past few days become extremely tired where I'm even struggling to get out of bed, because I don't feel myself.

Is Ovranette effective? Is there any likely chance of pregnancy occurring?

Thank you.


Did you find this post helpful?
|

User Profile
replied April 29th, 2011
Am I Pregnant Answer A22478
Hi,
Welcome to ehealthforum,
Oral contraceptive pills usually start giving you protection after you have your withdrawal bleeding and start with the next pack. You are recommended to use additional protection if having intercourse during first month of pill use. The chances of pregnancy cannot be ruled out. Your symptoms (sore breasts, tender stomach, nausea, increased tiredness, increased sleep, mood changes) could also be suggestive of possibility of pregnancy. Look out for development of any other new symptoms. Consider visiting your doctor/gynecologist for a thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Do not start with the next pill pack unless pregnancy is ruled out.
Take care.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Am I Pregnant , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.